Ask an expert
Question

29 Nov 2005

large breasts on yasmin pill
i have been on yasmin for 5 months and my boobs seem so huge. what can i do about it? i am 16 yrs old i am a sports fanatic, love the outdoors and do a lot of modelling and i feel this could hav an effect on me. My skin is devine on it, but have noticed weight gain. Should i try water tablets .. pls advise. i do eat loads of fruit and drink at least 2lts of water aday.
Answer 1,115 views
Expert
Teen expert
teen expert

01 Jan 0001

please contact our fitness experts or cyberdoc here at health24
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9435 votes
No
68% - 19999 votes
Vote